Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PacMan88

I need some advice from you

Recommended Posts

I posted this in another forum, but maybe it is better here.

I've been using Tazorac for the last few months (since January), but I have only used it on my forehead and chin. I did this because these were really the only two "problem areas" that I have really had. It did clear my skin, though the first 6 weeks or so were not good (breakouts a lot worse than usual) before it got better.

So now I have a new problem though. I seem to be getting a little bit of acne on other areas of my face that I didn't have much of an issue with before. So I'm thinking about starting to use Tazorac on my entire face. The major concern I have though, is the whole "it gets worse before it gets better" thing that I went through earlier. I'm at a transitional stage in life right now. I'm 22 and finishing my last 4 weeks of college, then when I graduate I'll be starting a new job. I also have a girl at home who I'm interested in and I'll see her when I go back for the summer. So I'm kind of divided on whether or not I should start using the Tazorac right now. Maybe this recent acne I've been having will blow over (really I've probably had 3 pimples in the last few weeks, but they have been cysts that I'm self-conscious about), or at least until I feel I'm ready to do the Tazorac? Or maybe I should take it now and hope that the potential bad effects are gone by the time these big things begin?

I don't know what to say, but I felt I had to post this. Has anyone had this situation where you started Tazorac in isolated areas and later on applied it to the whole face? Do any of you have recommendations on what I should do here (whether you've used Tazorac or not)? It's kind of a complicated situation....but any help/advice you could offer I would be grateful for.

Share this post


Link to post
Share on other sites

I'm going to move this to the perscription medication forum - you may get some replies there. I haven't been on taz - so I can't really help out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×